Asymptotic equivalence of the jackknife and infinitesimal jackknife variance estimators for some smooth statistics
Alex Gottlieb
Annals of the Institute of Statistical Mathematics, 2003, vol. 55, issue 3, 555-561
Keywords: Jackknife variance estimator; infinitesimal jackknife; trimmed L-statistics; asymptotic normality (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02517807 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:55:y:2003:i:3:p:555-561
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/BF02517807
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().